# SDR R61A2019101101090

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 24,763 hours, 17,476 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING HANDLE STIFF TO DISARM. R1 DOOR ARMING HANDLE LUBRICATED THE LINKAGES IAW CMM 52-11-51.
